# SDR DALA2018052903704

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 85,476 hours, 38,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ERA 568768-14AD, SECTION II INSPECTION IS REQUIRED ON THE BS 1681 FRAME SPLICE AT S-26R.  INSTALL REPAIR REF PRI 568768-14 REV 0 & 1 AND ER/A 568768-14AD.
